Affordable Access

Publisher Website

Inflation mechanism in asymptotic noncommutative geometry

Authors
Journal
Physics Letters B
0370-2693
Publisher
Elsevier
Publication Date
Volume
680
Issue
3
Identifiers
DOI: 10.1016/j.physletb.2009.08.059
Keywords
  • Theory
Disciplines
  • Mathematics

Abstract

Abstract The possibility of having an inflationary epoch within a noncommutative geometry approach to unifying gravity and the Standard Model is demonstrated. This inflationary phase occurs without the need to introduce ad hoc additional fields or potentials, rather it is a consequence of a nonminimal coupling between the geometry and the Higgs field.

There are no comments yet on this publication. Be the first to share your thoughts.